# SDR ABXA060012

- Difficulty date: December 21, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 48,284 hours, 37,869 cycles
- Engine: Pwa JT8D7B
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strap
- Part number: 591771764
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON UPPER REAR SPAR STRAP BROKEN APART AT NR 2 PYLON.  REMOVED AND REPLACED SPAR STRAP IAW SRM 51-30-1 AND 51-30-5.
